\Bibitem{Arn69}
\by V.~I.~Arnol'd
\paper The cohomology ring of the colored braid group
\jour Mat. Zametki
\yr 1969
\vol 5
\issue 2
\pages 227--231
\mathnet{http://mi.mathnet.ru/mzm6827}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=242196}
\zmath{https://zbmath.org/?q=an:0277.55002}
\transl
\jour Math. Notes
\yr 1969
\vol 5
\issue 2
\pages 138--140
\crossref{https://doi.org/10.1007/BF01098313}
Linking options:
https://www.mathnet.ru/eng/mzm6827
https://www.mathnet.ru/eng/mzm/v5/i2/p227
This publication is cited in the following 91 articles:
Sadok Kallel, Encyclopedia of Mathematical Physics, 2025, 98
Sergio Cecotti, Theoretical and Mathematical Physics, Introduction to String Theory, 2023, 67
Sergio Cecotti, Theoretical and Mathematical Physics, Introduction to String Theory, 2023, 577
Francisco J. Castro-Jiménez, David Mond, Luis Narváez-Macarro, Handbook of Geometry and Topology of Singularities IV, 2023, 559
Sergio Cecotti, Theoretical and Mathematical Physics, Introduction to String Theory, 2023, 769
V. A. Vassiliev, “On the homology of spaces of equivariant maps”, J. Topol. Anal., 2023, 1–34
Najib Idrissi, Lecture Notes in Mathematics, 2303, Real Homotopy of Configuration Spaces, 2022, 11
Najib Idrissi, Lecture Notes in Mathematics, 2303, Real Homotopy of Configuration Spaces, 2022, 1
Andrea Bianchi, Florian Kranhold, “Vertical Configuration Spaces and Their Homology”, The Quarterly Journal of Mathematics, 73:4 (2022), 1279
Chen J., Lu Zh., Wu J., “Orbit Configuration Spaces of Small Covers and Quasi-Toric Manifolds”, Sci. China-Math., 64:1 (2021), 167–196
Bianchi A., “On the Homology of the Commutator Subgroup of the Pure Braid Group”, Proc. Amer. Math. Soc., 149:6 (2021), 2387–2401
Daisuke Kishimoto, Masahiro Takeda, “Spaces of commuting elements in the classical groups”, Advances in Mathematics, 386 (2021), 107809
Daniel A Ramras, Mentor Stafa, “Homological Stability for Spaces of Commuting Elements in Lie Groups”, International Mathematics Research Notices, 2021:5 (2021), 3927
Hao Li, Zhi Lü, “Crossing-changeable braids from chromatic configuration spaces”, Sci. China Math., 64:9 (2021), 2077
V. A. Vassiliev, “Homology of the complex of not 2-divisible partitions”, European J. Combin., 86 (2020), 103090–7
Kevin Kordek, “Picard Groups of Moduli Spaces of Curves with Symmetry”, International Mathematics Research Notices, 2020:23 (2020), 9293
Alexander I. Suciu, He Wang, “Taylor expansions of groups and filtered-formality”, European Journal of Mathematics, 6:3 (2020), 1073
N.L. Harshman, A.C. Knapp, “Anyons from three-body hard-core interactions in one dimension”, Annals of Physics, 412 (2020), 168003
Sebastian Mizera, “Kinematic Jacobi Identity is a Residue Theorem: Geometry of Color-Kinematics Duality for Gauge and Gravity Amplitudes”, Phys. Rev. Lett., 124:14 (2020)
N. V. Tsilevich, A. M. Vershik, S. Yuzvinsky, “The intrinsic hyperplane arrangement in an arbitrary irreducible representation of the symmetric group”, Arnold Math J., 6:2 (2020), 173